Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 925016, 5 pages
Research Article

Fractional Variational Iteration Method for Fractional Cauchy Problems

Department of Engineering Mechanics, College of Civil Engineering, Suzhou University of Science and Technology, Suzhou 215011, China

Received 24 August 2013; Accepted 14 January 2014; Published 23 February 2014

Academic Editor: Ashraf M. Zenkour

Copyright © 2014 Bao Si-yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao Si-yuan, “Fractional Variational Iteration Method for Fractional Cauchy Problems,” Mathematical Problems in Engineering, vol. 2014, Article ID 925016, 5 pages, 2014. doi:10.1155/2014/925016